Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 82, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 4, 2007, 5:47 PM MDT for Quay County, New Mexico. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2007, 5:47 PM MDT (23:47 UTC)
- Expired
- Jun 4, 2007, 6:45 PM MDT
- In force
- 58 min
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
County Quay County, NM
The radar
The Cannon AFB radar (KFDX), 43 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 6:12 PM MDT | TSTM WND GST 60 | Quay, NM | NO DAMAGE REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1422 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KABQ 042346
SVRABQ
NMC037-050045-
/O.NEW.KABQ.SV.W.0082.070604T2347Z-070605T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
547 PM MDT MON JUN 4 2007
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO
* UNTIL 645 PM MDT
* AT 544 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES NORTHWEST OF SAN JON TO 14 MILES WEST OF
TUCUMCARI...OR ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST OF
TUCUMCARI TO 14 MILES WEST OF TUCUMCARI...AND MOVING SOUTHEAST AT
30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SAN JON AROUND 610 PM MDT...
QUAY AROUND 615 PM MDT...
RAGLAND AROUND 630 PM MDT...
WHEATLAND AROUND 635 PM MDT...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE
SHELTER NOW.
LAT...LON 3497 10303 3498 10327 3489 10328 3488 10338
3480 10338 3478 10349 3470 10349 3469 10367
3515 10410 3525 10381 3524 10364 3529 10362
3537 10338
$$
DPORTER2 follow-up statements
000
WWUS55 KABQ 050010
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
610 PM MDT MON JUN 4 2007
NMC037-050045-
/O.CON.KABQ.SV.W.0082.000000T0000Z-070605T0045Z/
QUAY-
610 PM MDT MON JUN 4 2007
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR QUAY COUNTY
UNTIL 645 PM MDT...
AT 608 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES WEST OF GLENRIO TO
MONTOYA...OR ALONG A LINE EXTENDING FROM 30 MILES SOUTH OF NARA VISA
TO 22 MILES SOUTHWEST OF TUCUMCARI...MOVING SOUTHEAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SAN JON AROUND 615 PM MDT...
GLENRIO AROUND 620 PM MDT...
QUAY AROUND 630 PM MDT...
WHEATLAND...RAGLAND AND FORREST AROUND 645 PM MDT...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.
LAT...LON 3497 10303 3498 10327 3489 10328 3488 10338
3480 10338 3478 10349 3470 10349 3470 10371
3461 10371 3461 10410 3515 10410 3525 10381
3524 10364 3529 10362 3545 10303
$$
DPORTER000
WWUS55 KABQ 050045
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
644 PM MDT MON JUN 4 2007
NMC037-050054-
/O.EXP.KABQ.SV.W.0082.000000T0000Z-070605T0045Z/
QUAY-
644 PM MDT MON JUN 4 2007
...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 645 PM MDT FOR QUAY
COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS EXITED THE WARNED AREA...THUS THE WARNING HAS BEEN
ALLOWED TO EXPIRE.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.
LAT...LON 3497 10303 3498 10327 3489 10328 3488 10338
3480 10338 3478 10349 3470 10349 3470 10371
3461 10371 3461 10410 3515 10410 3525 10381
3524 10364 3529 10362 3545 10303
$$
DPORTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:46 PM MDT, 3 hours 1 minute earlier.
Area forecast discussion, Jun 4, 2:46 PM MDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 246 PM MDT MON JUN 4 2007 .DISCUSSION... ANOTHER ROUND OF SEVERE WEATHER ONGOING FOR NORTHERN AND EASTERN PORTIONS OF THE STATE...AS NORTHWEST FLOW ALOFT OVER TOP OF RIDGE EXTENDING FROM BAJA CALIFORNIA NORTH TO SOUTHERN ALBERTA IN WESTERN CANADA. SHORTWAVE WIGGLES IN FLOW ALOFT SUFFICIENT TO AGITATE STORM INITIATION DESPITE PALTRY LOW LEVEL INFLOW...AND LEFTOVER BOUNDARIES FROM EXCITEMENT YESTERDAY PROVIDE ADDITIONAL FOCUS. AM EXPECTING COVERAGE AND INTENSITY TO BE ON PAR WITH YESTERDAY. MODELS...REASONABLE CONSENSUS USHERING IN PATTERN CHANGE BEGINNING LATE TUESDAY AFTERNOON...AS RIDGE AXIS TRANSLATES RAPIDLY EASTWARD OVER NEW MEXICO...AND IS MASHED DOWN BY FOLLOWING TROUGH WHICH WILL DIG RAPIDLY SOUTHWARD TOWARD NORTHERN NEW MEXICO AND ARRIVE BY MIDWEEK. WITH EMBEDDED CLOSED LOW CENTERING UP OVER THE NORTHERN ROCKIES...FAST FLOW AROUND THE BASE WILL PUSH COPIUOS MOMENTUM ACROSS NEW MEXICO BEGINNING TUESDAY NIGHT AND BRING ON A VERY WINDY WEDNESDAY...AND THESE WILL RELAX ONLY GRADUALLY ON THURSDAY AS TROUGH SHEARS OUT INTO THE CENTRAL PLAINS. LITTLE CHANCE FOR MUCH OF A RIDGE AS TROUGH MOVES OFF TO THE EAST...AS NEXT TROUGH UPSTREAM WILL POKE SOUTHWEST FROM SALT LAKE TO SOUTHERN CALIFORNIA...AND CIRCULATION WILL PUSH SOUTHWEST FLOW INTO THE STATE...LEAVING PRECIPITATION FOR SPOTTY AFTERNOON THUNDERSTORMS. A LITTLE MORE THUNDERSTORM COVERAGE POSSIBLE BY THE WEEKEND NEAR THE TEXAS BORDER. FIRE WEATHER...WILL HOIST FIRE WEATHER WATCH FOR WEDNESDAY FOR THE CONTINENTAL DIVIDE ZONES WESTWARD IN ANTICIPATION OF STRONG WINDS AND LOW HUMIDITIES...AND IN AREAS MISSED BY THE CURRENT ROUNDS OF PRECIPITATION. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 54 92 58 84 / 0 0 0 0 GALLUP.......................... 47 88 50 81 / 0 0 0 0 GRANTS.......................... 48 88 52 85 / 0 0 0 0 GLENWOOD........................ 51 94 53 89 / 0 0 0 0 CHAMA........................... 39 80 41 69 / 5 0 0 0 LOS ALAMOS...................... 49 83 50 76 / 5 0 0 0 RED RIVER....................... 36 73 40 67 / 10 5 0 0 TAOS............................ 42 85 49 82 / 10 0 0 0 SANTA FE........................ 49 86 51 83 / 5 0 0 0 SANTA FE AIRPORT................ 51 88 53 85 / 5 0 0 0 ESPANOLA........................ 49 92 51 87 / 5 0 0 0 ALBUQUERQUE HEIGHTS............. 61 91 63 88 / 5 0 0 0 ALBUQUERQUE VALLEY.............. 55 93 56 89 / 5 0 0 0 ALBUQUERQUE FOOTHILLS........... 57 89 58 85 / 5 0 0 0 ALBUQUERQUE WEST MESA........... 59 91 61 88 / 5 0 0 0 SOCORRO......................... 56 93 60 91 / 5 0 0 0 SANDIA PARK/CEDAR CREST......... 48 84 51 80 / 5 0 0 0 MORIARTY/ESTANCIA............... 46 87 49 83 / 10 0 0 0 CARRIZOZO....................... 56 92 62 91 / 5 0 0 0 RUIDOSO......................... 49 84 54 83 / 10 0 0 0 RATON........................... 46 86 52 86 / 10 10 0 0 LAS VEGAS....................... 47 85 54 84 / 10 5 0 0 ROY............................. 52 80 56 84 / 10 5 0 0 CLAYTON......................... 55 89 60 90 / 20 5 5 0 SANTA ROSA...................... 53 91 57 90 / 20 5 0 0 TUCUMCARI....................... 58 94 65 96 / 20 5 0 0 FORT SUMNER..................... 59 92 63 93 / 20 5 0 0 CLOVIS.......................... 58 94 63 94 / 30 5 5 0 PORTALES........................ 59 93 65 96 / 40 5 5 0 ROSWELL......................... 62 97 64 99 / 10 5 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR THE FOLLOWING ZONES...NMZ101-105-109. && 25
Hazardous weather outlook, Jun 4, 5:39 AM MDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 539 AM MDT MON JUN 4 2007 NMZ001>021-026-051200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 539 AM MDT MON JUN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF THE EASTERN PLAINS THIS AFTERNOON AND THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS...BUT ISOLATED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDY CONDITIONS WILL DEVELOP AREAWIDE ON WEDNESDAY WITH SOUTHWEST WINDS AT SPEEDS FROM 25 TO 35 MPH AND GUSTS TO 50 MPH. WIND GUSTS MAY REACH 55 MPH ALONG AND EAST OF THE SANDIA AND SANGRE DE CRISTO MOUNTAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR COLFAX...MORA...SAN MIGUEL...UNION...HARDING...QUAY...GUADALUPE...TORRANCE...LINCOLN...DE BACA...CURRY...ROOSEVELT AND CHAVES COUNTIES. 44
In the hours before
Local storm report, Jun 4, 4:00 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
400 PM MDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL VAUGHN 34.61N 105.21W
06/04/2007 E1.50 INCH GUADALUPE NM LAW ENFORCEMENT
&&
DPORTERSpecial weather statement, Jun 4, 4:15 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 415 PM MDT MON JUN 4 2007 NMZ011-042330- CENTRAL HIGH PLAINS/ESTANCIA VALLEY- 415 PM MDT MON JUN 4 2007 ...STRONG THUNDERSTORM CROSSING INTO NORTHERN TORRANCE COUNTY... A STRONG THUNDERSTORM OVER EXTREME SOUTHERN SANTA FE COUNTY IS CROSSING INTO NORTHERN TORRANCE COUNTY...AND WILL MOVE OVER INTERSTATE 40 BETWEEN MORIARTY AND CLINES CORNERS AND FURTHER SOUTH TOWARD MCINTOSH...ESTANCIA...AND HIGHWAY 60 BETWEEN WILLARD AND ENCINO. EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THIS STORM MOVES SLOWLY TO THE SOUTH. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
Special weather statement, Jun 4, 4:35 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 435 PM MDT MON JUN 4 2007 NMZ012-042300- CONCHAS LAKE/GUADALUPE COUNTY- 435 PM MDT MON JUN 4 2007 ...STRONG THUNDERSTORM OVER SOUTHERN GUADALUPE COUNTY... A STRONG THUNDERSTORM OVER EXTREME SOUTHWEST GUADALUPE COUNTY SOUTH OF VAUGHN WILL CONTINUE TO THE LINCOLN COUNTY LINE. THE STORM WILL MOVE OVER HIGHWAY 285 SOUTHEAST OF VAUGHN...AND THE OPEN COUNTRY OF SOUTHWEST GUADALUPE COUNTY. EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THIS STORM MOVES SLOWLY TO THE SOUTH. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
Special weather statement, Jun 4, 5:02 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 502 PM MDT MON JUN 4 2007 NMZ012-050030- CONCHAS LAKE/GUADALUPE COUNTY- 502 PM MDT MON JUN 4 2007 ...STRONG THUNDERSTORMS OVER EASTERN SAN MIGUEL COUNTY... ...STRONG THUNDERSTORM OVER SOUTHWEST GUADALUPE COUNTY... A STRONG THUNDERSTORM NORTH OF CONCHAS LAKE STATE PARK WILL MOVE SOUTH AND EAST ACROSS CONCHAS LAKE STATE PARK...CONCHAS...AND STATE ROAD 104 IN EASTERN SAN MIGUEL COUNTY. ANOTHER STRONG THUNDERSTORM IS OVER WESTERN GUADALUPE COUNTY ALONG AND WEST OF HIGHWAY 54 NORTH OF VAUGHN. THIS STORM WILL MOVE SOUTH AND EAST OVER VAUGHN AND CROSS HIGHWAY 60. EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORMS MOVE THROUGH. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
Special weather statement, Jun 4, 5:12 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 512 PM MDT MON JUN 4 2007 NMZ007-013-050030- FAR NORTHEAST PLAINS-QUAY COUNTY- 512 PM MDT MON JUN 4 2007 ...STRONG THUNDERSTORMS ON THE UNION AND QUAY COUNTY BORDER... STRONG THUNDERSTORMS IN EXTREME SOUTHEAST UNION COUNTY NEAR AMISTAD ARE CROSSING INTO EXTREME NORTHEAST QUAY COUNTY NEAR NARA VISA. THESE STORMS WILL MOVE ACROSS HIGHWAY 54 NEAR NARA VISA AND ACROSS THE TEXAS STATE LINE. EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORMS MOVE THROUGH TO THE SOUTHEAST. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
Local storm report, Jun 4, 5:24 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
524 PM MDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 22 WNW MESA 34.11N 105.03W
06/04/2007 E1.00 INCH LINCOLN NM AMATEUR RADIO
&&
GUYERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 6:24 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 66 min |
| Jun 3, 6:43 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 62 min |
| Jun 4, 1:28 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 52 min |
| Jun 4, 1:52 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 53 min |
| Jun 4, 2:06 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 54 min |
| Jun 4, 2:29 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 61 min |
| Jun 4, 3:31 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 59 min |
| Jun 4, 3:34 PM MDT | Fire Weather Watch | ABQ | Catron, Cibola, McKinley, Rio Arriba, Sandoval, San Juan and 1 more | 23 hr |
| Jun 4, 4:31 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 59 min |
| Jun 4, 4:36 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 54 min |
| Jun 4, 5:30 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 60 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.